The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 11.

Addison, J

Addison, J. A. and Howison, S. D. and King, J. R. (2006) Ray methods for free boundary problems. Quarterly of Applied Mathematics, 64 . pp. 41-59.

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Chapman, S

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Edwards, C

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Farmer, C

Farmer, C. L. and Howison, S. D. (2005) The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann Equations. Applied Mathematics Letters . (In Press)

Fowler, A

Fowler, A. C. and Frigaard, I. and Howison, S. D. (1992) Temperature surges in current-limiting circuit devices. SIAM J. Appl. Math., 52 . pp. 998-1011.

Frigaard, I

Fowler, A. C. and Frigaard, I. and Howison, S. D. (1992) Temperature surges in current-limiting circuit devices. SIAM J. Appl. Math., 52 . pp. 998-1011.

Howison, S

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Addison, J. A. and Howison, S. D. and King, J. R. (2006) Ray methods for free boundary problems. Quarterly of Applied Mathematics, 64 . pp. 41-59.

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Farmer, C. L. and Howison, S. D. (2005) The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann Equations. Applied Mathematics Letters . (In Press)

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Fowler, A. C. and Frigaard, I. and Howison, S. D. (1992) Temperature surges in current-limiting circuit devices. SIAM J. Appl. Math., 52 . pp. 998-1011.

King, J

Addison, J. A. and Howison, S. D. and King, J. R. (2006) Ray methods for free boundary problems. Quarterly of Applied Mathematics, 64 . pp. 41-59.

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Loutsenko, I

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Moore, M

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Ockendon, H

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Ockendon, J

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Oliver, J

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Purvis, R

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Smith, F

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

This list was generated on Sat Nov 22 08:21:29 2014 GMT.